# SDR DALA2024122311904

- Difficulty date: December 22, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 CORROSION PLATE LOCATED WING TIP BRAKE AREA TRAILING EDGE ON RH WING. CORRECTIVE ACTION: REPLACED PLATE AND FASTENERS LOC. ON WING TIP BRAKE AREA TRAILING EDGE RH WING AS PER A320 FAM AMM 27-51-51-400-001-A. (0724057)
